Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it possible for medications to be toxic for some patients ?

my husband had a heart attack on 11/04/04. he is on several medications,toprol, lipitor,calcitriol,zetia and hyzaar. his heart is fine but he feels sick everyday. is it possible for medications to be toxic for some patients ? he has had several test for the vertigo he suffers from and everything is fine according to the doctors. they have told us good luck and sent us on our way. can you help. thanks, bwsw4913@yahoo.com
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics
  User's Response
's  Response
Nothing I can do.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi! I was just wondering if you could possibly give me some insight on this; My husband has mentioned that forr the past few weeks now I smell Toxic... almost like buring rubber while I sleep. It s only when I sleep. I don t smoke , I m not on medications , and I haven t changed my body wash/shampoo/laudry or anything like that. Any ideas? Is it something that I should be worried about (my side of the bed is starting to smell like it.)

doctor1 MD

My question is related to toxicity of pharmaceutical drugs. I have taken Blood pressure medications for nearly 32 years and have become increaseinly less well for most of that period, with many side effects and symptoms of toxicity. The drugs that affected me most were calcium channel blockers (3) and now raise my BP dramatically. I am a blood type O (non- secretor) and I have found that I react poorly (reverse) to many drugs. I believe I may be on a toxic overload and am wondering if there is value in having toxicity testing done to determine this? Thanks for your help. Gordon

doctor1 MD

Hi. Seven years ago I became VERY sick due to toxic mold exposure in an apartment I was renting. As a result I became very thin, most noticeably in the face. I looked like a skull with skin over it. Hardly any fat tissue causing my eye sockets, cheeks, temples, nasal area, etc. to concave. I looked similar to an AIDS victim. My family and friends alienated me, and the pain was more than I could bear. As a hopeful solution, I injected Vaseline throughout my entire face in an attempt to look normal again. It caused MAJOR swelling and some deformity, especially around my eyes, nearly sealing them shut. The swelling has mostly receded over the years, but large chunks of Vaseline still remain under my skin. Very little breakdown of the substance has occurred. I now suffer from a wide range of medical conditions including: Fibromyalgia, Chronic Migraines, Costochondritis, memory problems, and more conditions develop as time progresses. During these last several years, I had suffered debilitating suicidal depression, anxiety, and stress due to circumstances occurring in my life. Depression and anxiety have improved, however my physical health has gotten worse. I wondered if the medical conditions I have now are a result of the severe depression I suffered, or if the Vaseline that still remains in my body could have caused these conditions? My lab results only show that I have high blood pressure (which is controlled by medication, and is normal now) and slightly high cholesterol. Nothing else shows up, even though I ve been tested for everything else under the sun. Do you think the Vaseline could be producing toxins in my body resulting in my pain and medical conditions? If so, should it be surgically removed? Will it cause deformity to my face? Or, is it possible that my body has adapted to the Vaseline by now? Thank you.

Recent questions on  Cardiovascular disease

doctor1 MD

Hi I had sever mitral',valve reguritation in june when was pregnant, my last heart scan showed the leaking had slowed/stopped, I am due another heart scan next week, but these last few days been experiencing bad circulation in my feet when i get out of bed, have always had in my hands but never my feet,'will this be due to my heart problem?

doctor1 MD

Hello Dr, 41 year old, non-smoker, 1-5 units of alcohol a week, active, no other health issues. Family history of heart problems (Hypertrophic cardiomyopathy ), have been checked and do not have it, although have a slight thickening of arterial knuckle which gets monitored. I m getting what feels like pulses or faint flutters from my oesophagus region to the top of my sternum region, these symptoms are infrequent during the day to sometimes non-existent, but at night the symptoms only occur when laid on my back or on my left side (they disappear when I m lying on my right side?) and feel more constant with a heart beat ie pulses at a constant rate. Occasionally have slight breathlessness since this has started 1 week ago. Now I ve had a slight upset stomach (although not constipated I ve not been regular) the last week and the symptoms do seem to be more present when I have heavy feeling in my stomach and then subside once I pass wind. Is the pulses/flutter linked to this and could be a blockage and wind not escaping? Or something else?

doctor1 MD

My husband's heart is beating loudly and seems to be beating irregularly. I took his blood pressure and it was normal. His heart rate was 102bpm. He also has an urge to cough periodically. He's had these episodes happen before and the cough has helped at times. Do we need to be concerned? His father died from heart disease and started having an irregular heart beat when he was 35.

doctor1 MD

Recently I have been experiencing a "racing heart" ulse rate upwards to 111, and general tiredness. Is this something to be concerned about since heart disease runs in my family, including a sibling that died from a heat attack at age 57. My age is 56

doctor1 MD

How do I help my wife of 40 + years who has developed dementia in the last two, getting worse all the time: memory, mood etc. I try to do everything I can for her but she does not cooperate a good share of the time. She sits in a recliner all day...

doctor1 MD

i lack vitamin D & Vitamin B12 .how manage this two naturally ?

doctor1 MD

I had completed my routine blood check up 5 days back, I have attached my report. Please review my report & let me know on the actions that need to be taken, am currently consuming 125 mg of thyroxine